Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Certain Identities in the Theory of Matrices

Henry Taber
American Journal of Mathematics
Vol. 13, No. 2 (Jan., 1891), pp. 159-172
DOI: 10.2307/2369812
Stable URL: http://www.jstor.org/stable/2369812
Page Count: 14
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 3 references.

[Footnotes]
  • *
    this Journal, Vol. XII, p. 359
  • this Journal. Vol. XII. n. 363
  • *
    this Journal, Vol. XII, p. 387